# SDR 97FDEA00825

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184073
- Condition: Corroded
- Location: Bs 1066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM STR 29 LT, BS 1066, WL 148.  *S/D*  REPAIRED KEEL BEAM STR 29 LT, BS 1060 TO 1080, WL 148 PER FED-EX EA 7-5310-36873.
